Advanced Search
MyIDEAS: Login

Existence of Equilibrium in Bayesian Games with Infinitely Many Players

Contents:

Author Info

  • Kim, Taesung
  • Yannelis, Nicholas C.
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6WJ3-45KV127-5/2/7bee7de6a66986d5abf56971e7b45f67
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Journal of Economic Theory.

    Volume (Year): 77 (1997)
    Issue (Month): 2 (December)
    Pages: 330-353

    as in new window
    Handle: RePEc:eee:jetheo:v:77:y:1997:i:2:p:330-353

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/inca/622869

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Hiai, Fumio & Umegaki, Hisaharu, 1977. "Integrals, conditional expectations, and martingales of multivalued functions," Journal of Multivariate Analysis, Elsevier, vol. 7(1), pages 149-182, March.
    2. Yannelis, Nicholas C. & Prabhakar, N. D., 1983. "Existence of maximal elements and equilibria in linear topological spaces," Journal of Mathematical Economics, Elsevier, vol. 12(3), pages 233-245, December.
    3. Balder, Erik J & Yannelis, Nicholas C, 1993. "On the Continuity of Expected Utility," Economic Theory, Springer, vol. 3(4), pages 625-43, October.
    4. Palfrey, Thomas R. & Srivastava, Sanjay, 1986. "Private information in large economies," Journal of Economic Theory, Elsevier, vol. 39(1), pages 34-58, June.
    5. Balder E. J. & Rustichini A., 1994. "An Equilibrium Result for Games with Private Information and Infinitely Many Players," Journal of Economic Theory, Elsevier, vol. 62(2), pages 385-393, April.
    6. Konard Podczeck, 1997. "Markets with infinitely many commodities and a continuum of agents with non-convex preferences (*)," Economic Theory, Springer, vol. 9(3), pages 385-426.
    7. Postlewaite, Andrew & Schmeidler, David, 1986. "Implementation in differential information economies," Journal of Economic Theory, Elsevier, vol. 39(1), pages 14-33, June.
    8. Balder, Erik J, 1991. "On Cournot-Nash Equilibrium Distributions for Games with Differential Information and Discontinuous Payoffs," Economic Theory, Springer, vol. 1(4), pages 339-54, October.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Fu, Haifeng & Xu, Ying & Zhang, Luyi, 2007. "Characterizing Pure-strategy Equilibria in Large Games," MPRA Paper 7514, University Library of Munich, Germany.
    2. Karp, Larry & Lee, In Ho & Mason, Robin, 2003. "A global game with strategic substitutes and complements," Department of Agricultural & Resource Economics, UC Berkeley, Working Paper Series qt09h2490x, Department of Agricultural & Resource Economics, UC Berkeley.
    3. Nicholas Yannelis, 2009. "Debreu’s social equilibrium theorem with asymmetric information and a continuum of agents," Economic Theory, Springer, vol. 38(2), pages 419-432, February.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:77:y:1997:i:2:p:330-353. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.